# SDR DALA2022120607796

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 106,065 hours, 15,723 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RVSM- SHIP 197 ALT DISAGREE EICAS MESSAGE AT FL320 CA AND FO ALTIMETERS OFF BY 200 FT. FO ALTIMETER WAS ERRATIC DURING FLIGHT, FO ALTIMETER SHOWED FL315 AND STBY 325.  INSPECTED PITOT STATIC AND AOA VANES FOR DEFECTS. NONE FOUND. PERFORMED ADC L AND R TEST IAW AMM 34-12. TEST PASSED. BOTH ALTIMETERS FUNCTION NORMALLY.
